MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; SUBDURAL POST CRANIOTOMY ICP MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; SUBDURAL POST CRANIOTOMY ICP MONITORING KIT
Model Number 1104G
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reference (b)(4).Additional information will be provided if product returns.
 
Event or Problem Description
Output value did not register during reconnection after transfer of patient.
 
Additional Manufacturer Narrative
Device evaluated.Unit was connected to camino monitors and unit failed on both.Complaint confirmed.

Brand Name
CAMINO ICP
Common Device Name
SUBDURAL POST CRANIOTOMY ICP MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key8533479
Report Number3010611950-2019-00027
Device Sequence Number11222529
Product Code GWM
UDI-Device Identifier10381780025511
UDI-Public10381780025511
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1104G
Device Catalogue Number1104G
Device Lot Number111D00377784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2019
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;